Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Very bad heel spurs

Posted by Lisa S. on 1/02/01 at 23:11 (035831)

I have gone to an orthpoedic for cortizone shots for the past 4 years. it has given some relief. but my job is VERY demanding and causes me to be on my feet for very long periods of time. i do not want to get cort shots as they are not good for you.( so i am told) recently i have gone to a podiatrist because my insureance has changed and he has given me Motrin 600 mg 3 times a day. This med is the miracle drug. My questions is that taking this for a a prolonged period have any side affects?? i should be aware of. He assures me it is safe but i want to be sure. I am not big on pills and try to avoid them but this seemed to be the best cure so far. He has also recommended orthotics... Can i plesae have your advice.. sincerely, Lisa thanks

Re: Very bad heel spurs

Dr. Biehler on 1/03/01 at 09:00 (035843)

If you are in good health, ie..no heart, liver or kidney problems, then you should not have a problem with taking the motrin as long as your doctor monitors you for any problems that can develope at any time conserning GI bleeding. You should always try to get by on the lowest dose that works for you. Dr. B.

Re: Very bad heel spurs

paulette on 1/03/01 at 09:18 (035845)

Could you tell me the name of a cream or liniment that can be used for heel spurs? A massage therapsit told me there is something available but I can't remember the name. Thanks...Paulette

Re: Very bad heel spurs

Dr. Zuckerman on 1/03/01 at 11:53 (035851)

Hi,

Some pf suffers state that Ibuprofen Cream has given them relief. I believe it is under the products section on the home page. If not go to the search engine and look up this topic . Alot of information contained on this web site related to this topic and this topical medication

Re: Very bad heel spurs

Dr. Biehler on 1/03/01 at 09:00 (035843)

If you are in good health, ie..no heart, liver or kidney problems, then you should not have a problem with taking the motrin as long as your doctor monitors you for any problems that can develope at any time conserning GI bleeding. You should always try to get by on the lowest dose that works for you. Dr. B.

Re: Very bad heel spurs

paulette on 1/03/01 at 09:18 (035845)

Could you tell me the name of a cream or liniment that can be used for heel spurs? A massage therapsit told me there is something available but I can't remember the name. Thanks...Paulette

Re: Very bad heel spurs

Dr. Zuckerman on 1/03/01 at 11:53 (035851)

Hi,

Some pf suffers state that Ibuprofen Cream has given them relief. I believe it is under the products section on the home page. If not go to the search engine and look up this topic . Alot of information contained on this web site related to this topic and this topical medication